Avodart Acne Side Effect Reports
The following Avodart Acne side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Acne, can occur, and what you can do about them.
A side effect could appear soon after you start Avodart or it might take time to develop.
This Acne side effect was reported by a consumer or non-health professional from UNITED STATES. A 34-year-old patient (weight:NA) experienced the following symptoms/conditions: prostatic disorder. The patient was prescribed Avodart (dosage: .5mg Per Day), which was started on Jan 01, 2011. Concurrently used drugs: NA. When starting to take Avodart the consumer reported the following symptoms:
|Acne, Cheilitis, Dermatitis, Dry Skin, Facial Dysmorphism, Impaired Healing, Scar, Skin Atrophy, Skin Disorder|
This Acne Avodart side effect was reported by a consumer or non-health professional from UNITED STATES on Feb 28, 2006. A male , 22 years of age, was treated with Avodart. The patient presented the following health conditions:
This is a Avodart side effect report of a 78-year-old patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: benign prostatic hyperplasia, who was treated with Avodart (dosage:.5mg Per Day, start time: Dec 22, 2005), combined with:
Avodart Acne Causes and Reviews
Acne is a common skin disease that causes pimples. Pimples form when hair follicles under your skin clog up. Most pimples form on the face, neck, back, chest, and shoulders. Anyone can get Acne, but it is common in teenagers and young adults. It is not serious, but it can cause scars.
No one knows exactly what causes Acne. Hormone changes, such as those during the teenage years and pregnancy, probably play a role. There are many myths about what causes Acne. Chocolate and greasy foods are often blamed, but there is little evidence that foods have much effect on Acne in most people. Another common myth is that dirty skin causes Acne; however, blackheads and pimples are not caused by dirt. Stress doesn't cause Acne, but stress can make it worse.
If you have Acne
- Clean your skin gently
- Try not to touch your skin
- Avoid the sun
Treatments for Acne include medicines and creams.
NIH: National Institute of Arthritis and Musculoskeletal and Skin Diseases
Avodart Acne Reviews
|Fri, 18 May 2012|
I think that its a trade off. We all want to be able to urinate easily. I think that the combination of Avodart and uroxatral probably accomplishes this. Uroxatral is almost immediate and I hope Avodart will do what its suppose to do (shrink prostate)
|Fri, 18 May 2012|
I'm a 63 year old and have been on Avodart and harnal(tamsulosin) for around 3 years.What bothers me now is the constant fatigue , light headedness, an unsteady walking gait, knee pain,poor vision and not to mention zero libido. I'm thinking of stopping Avodart to see whether these problems will go away.
|Thu, 12 Apr 2012|
I took Avodart for a a week and starting noticing severe anxiety. When I did a search on the Internet, I discovered so many comments from people with the same problem. I stopped taking it immediately because it freaked me out. I was taking if for hair loss and I noticed results quickly, so I'm disappointed in not being able to continue with treatment.
|Mon, 19 Aug 2013|
75yrs. Taking cialis Avodart for BPH right ear pain and neck muscles. At ear site.No hearing loss. A lot of fatigue.
|Mon, 27 Jun 2011|
when i take Avodart for BPH i start coughing dry cough and get shortness of breath when i stop taking it the clough disappear
|Fri, 12 Aug 2011|
|Sat, 13 Aug 2011|
husband has been taking Avodart for 3 years. Developed a tightness in lungs, dry, non-productive cough, lungs feel a burning sensation. Thorough heart echo tests done, stress test. chest x-ray, mri, blood work, pulmonary function tests all passed. Meeting with pulmonary specialist. Atrial fib, so taking spiriva to see if this helps. 68 years, active, plays raquetball frequently. Read your statement, samy, and wonder if Avodart is behind this. Maybe his body has had enough of this drug? Hasn't smoked for 20 years. What did you decide to do?
|Thu, 13 Oct 2011|
No samy, my problems with Avodart are joint pain and change in walking gait.